# SDR USAA2014072300006

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 64,760 hours, 23,180 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Broken
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE RT MLG LIGHTS FAILED TO ILLUMINATE WITH LG HANDLE SELECTED DOWN.  QRH PROCEDURES WERE ACCOMPLISHED & AN EMER WAS DECLARED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE RT MLG KORRY LIGHT ASSEMBLY BROKEN.  REPLACED KORRY LIGHT DRAWER ASSEMBLY & RELAMPED.  OPERATIONS CHECKED GOOD.
